I'm a 53 yr. old female and for the last couple of months, an area of my left thigh has been getting numb, itching, and burning sensation. It occurs several times a day, walking, sitting or in bed. Other than high blood pressure, which I take medication for, I'm pretty healthy. The only Rx I take are Avapro 150mg, Hydrochlorot 12.5mg, and Atenolol 25mg.
What could be causing it?
I too have numbness and burning in my thigh and with it burning like it does, it feel like I'm sitting on a stove but my leg is under and the burner and then I have to rub it down and it goes aways for maybe a minute or two and then the burning feeling comes back. I can't take nomore and its been like this for 3 months. Is this a spinal problem?
I have been going through this for years!!! my thighs itch so bad I scratch so hard it hurts...it ends up feeling as though I have bruses all over my thighs. After i'm done scratching they burn...it's never ending and i'm concerned. It just hits me out of nowhere!! what is this???
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.